# SDR PI22001F00001

- Difficulty date: April 21, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: GBIKJ
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22181
- Engine: Rroyce RB211535C37
- Engine time: 30,632 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Condition: Cracked
- Location: Compressor
- Part time: 30,632 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON  INSPECTING THE EXTERIOR OF THE AREA OF CONCERN, THE FOLLOWING ITEMS WERE FOUND. THERE ARE MULTIPLE CRACKS IN THE CIRCUMFERENTIAL DIRECTION TOTALING 60 INCHES.
